June 5, 2019
If any one had bad reaction to the injection but tried it in another form re infusion, pill or whatever and it was fine that way. Re, no serious reaction.
June 10, 2019
If you haven't done so already, this is a great question to ask your physician. Since he/she should know your medical history, they should be able to offer you some informed suggestions.
Again, I hope you get some feedback here and good luck!
Best, Erin, RheumatoidArthritis.net Team Member.
June 10, 2019
Thank you Erin
My Rheumatologist does know about my reactions to Prednisone and Arava. I am currently going through the prescreening for biologics. I am not sure what med he is thinking about yet. I want to be knowledgeable about Prednisone reactions just in case. Thank you
June 26, 2019
I never had a bad reaction taking prednisone in pill form. However, before my Rheumatologist and I found the proper medication for me, I would get really bad flare ups in my elbows and knees. My Rheumatologist at the time suggested steroid injections to ease the pain. It definitely did help but they forgot to mention that if you do it one too many times in the same joint you are at risk for skin atrophy. The skin on my right elbow is now permanently thin and extremely susceptible to bruising and cuts. It is also unsightly, in my opinion, and I do get a lot of questions about it. I sincerely wish that my rheumatologist had warned me of this possible side effect. Be careful when using steroids to aid in alleviating pain!
June 27, 2019
Thank you Franki
for your reply and information.
I have had a few steroid injection in both hips about 3 time. My knees once and my right wrist twice. I try my best not to get them. Right now both elbows and shoulders, mostly right shoulder are acting up quite a bit.
My Rheumatologist is very very busy.
When you see him your next appointment is booked either 3, 4 or 6 months later. Depends how you are doing with meds and such. Can call and get an appointment right away. So right now I am waiting to see if I qualify for funding for the biologics.
Thank you and all my best to you and everyone
July 3, 2019
Wishing you the best of luck!! Please do let us know how everything goes.
Franki (RheumatoidArthritis.net Team)